# SDR USAA920071068

- Difficulty date: October 18, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK, CRACKED FUSELAGE SKIN, BS 294.5, S13L AT LOWER DOOR HINGE CUTOUT.  REPAIRED CRACKED FUSELAGE SKIN, BS 294.5, S13L AT LOWER DOOR HINGE CUTOUT IAW B737 SRM 51-10-02.
